MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM

BOSTON SCIENTIFIC CORPORATION LOTUS EDGE VALVE SYSTEM; LOTUS EDGE TM VALVE SYSTEM
Model Number H749LVSUS230
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Stroke/CVA (1770); Myocardial Infarction (1969)
Date of Event 09/16/2020
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) study.It was reported that left bundle branch block (lbbb) and 1st degree atrioventricular(av) block occurred.Prior to index procedure, heparin or another anticoagulant was given.The subject was on prior regimen of aspirin at the time of index procedure.The subject received a loading dose of aspirin.After heparin was given and prior to sentinel device insertion, the activated clotting time (act) was 318 sec.An introducer sheath was placed into the right radial artery and the sentinel cerebral protection system was deployed with the proximal filter into the brachiocephalic artery and distal filter into the left common carotid artery.An introducer sheath was then placed and then the native aortic valve was treated with direct deployment of a 23mm lotus edge valve involving repositioning into the proper anatomical location.The sentinel system was then successfully retrieved without any complications.On the same day of the index procedure, the subject was diagnosed with lbbb and 1st degree av block.Electrocardiogram and electrophysiology were performed as diagnostics for both the events.The events were treated with implantation of a dual-chamber right-sided pacemaker without complications.Two days later, the events were considered recovered, and the subject was discharged on 81 mg of aspirin.
 
Event or Problem Description
Protected tavr study.It was reported that left bundle branch block (lbbb) and 1st degree atrioventricular(av) block occurred.Prior to index procedure, heparin or another anticoagulant was given.The subject was on prior regimen of aspirin at the time of index procedure.The subject received a loading dose of aspirin.After heparin was given and prior to sentinel device insertion, the activated clotting time (act) was 318 sec.An introducer sheath was placed into the right radial artery and the sentinel cerebral protection system was deployed with the proximal filter into the brachiocephalic artery and distal filter into the left common carotid artery.An introducer sheath was then placed and then the native aortic valve was treated with direct deployment of a 23mm lotus edge valve involving repositioning into the proper anatomical location.The sentinel system was then successfully retrieved without any complications.On the same day of the index procedure, the subject was diagnosed with lbbb and 1st degree av block.Electrocardiogram and electrophysiology were performed as diagnostics for both the events.The events were treated with implantation of a dual-chamber right-sided pacemaker without complications.Two days later, the events were considered recovered, and the subject was discharged on 81 mg of aspirin.It was further reported that three days post index procedure, the patient experienced a cerebral vascular accident and myocardial infarction.

Brand Name
LOTUS EDGE VALVE SYSTEM
Common Device Name
LOTUS EDGE TM VALVE SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10612846
Report Number2134265-2020-13473
Device Sequence Number2719886
Product Code NPT
UDI-Device Identifier08714729960904
UDI-Public08714729960904
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/08/2020
Device Model NumberH749LVSUS230
Device Catalogue NumberH749LVSUS230
Device Lot Number0025817141
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/22/2020
Supplement Date Received by Manufacturer02/11/2021
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
92630745-FA
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR